MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB CONTROL UNIT DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. RFB CONTROL UNIT DYONICS 25; ARTHROSCOPE
Model Number 7211010F
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
 
Event or Problem Description
It was reported that, during set up or inspection for an unknown procedure, the control unit was overpressuring.The procedure was completed with a smith and nephew back up device.No patient injury, delays or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A complaint history review concluded this was a repeat issue.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
RFB CONTROL UNIT DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11479042
Report Number1643264-2021-00997
Device Sequence Number3625066
Product Code HRX
UDI-Device Identifier03596010643827
UDI-Public03596010643827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211010F
Device Catalogue Number7211010F
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/14/2021
Supplement Report FDA Received Date04/10/2021
Patient Sequence Number1